# SDR ASAA2024101953527

- Difficulty date: October 19, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810439
- Part serial: 3FRL4
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLOOR PANEL AT L-2 DOOR HAS 6EA CORRODED INSERTS. GROUNDED - YES. REMOVED 28EA CORRODED INSERTS ON LEFT O/B FLOOR PANEL AT L-2 DOOR #:147A5810-439 AND REPLACED WITH 28EA NEW INSERTS IAW ASA B737-900 ER SRM 53-00-50-2R-0. NO FURTHER ACTION REQUIRED.
